Open Access
Translator Disclaimer
May, 1976 Optimal Balanced Fractional $2^m$ Factorial Designs of Resolution VII, $6 \leqq m \leqq 8$
Teruhiro Shirakura
Ann. Statist. 4(3): 515-531 (May, 1976). DOI: 10.1214/aos/1176343458

Abstract

Consider the class of balanced fractional $2^m$ factorial designs of resolution VII. Within this class, optimal designs with respect to the trace criterion are given for any fixed $N$ assemblies, which satisfy (i) $m = 6, 42 \leqq N \leqq 64$, (ii) $m = 7, 64 \leqq N \leqq 90$ and (iii) $m = 8, 93 \leqq N \leqq 128$. The covariance matrices of the estimates of the effects are also given for such designs.

Citation

Download Citation

Teruhiro Shirakura. "Optimal Balanced Fractional $2^m$ Factorial Designs of Resolution VII, $6 \leqq m \leqq 8$." Ann. Statist. 4 (3) 515 - 531, May, 1976. https://doi.org/10.1214/aos/1176343458

Information

Published: May, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0338.62050
MathSciNet: MR413387
Digital Object Identifier: 10.1214/aos/1176343458

Subjects:
Primary: 62K15
Secondary: 05B15 , 05B30

Keywords: balanced arrays , Covariance matrix , Fractional designs , information matrix , optimal balanced designs , trace criterion

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.4 • No. 3 • May, 1976
Back to Top